MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 1 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 1 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIBIA PS MOD INSRT SZ 1 9MM
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 03/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant products : logic femoral ps cem right sz 1 (cat# 02-010-01-0310 / serial# (b)(4)).Lgc tibial fit tray cem sz 1f / 1t (cat# 02-012-45-1010 / serial# (b)(4)).Three peg patella 29mm (cat# 200-02-29 / serial# (b)(4)).Holding pin mini sharp point 4 pk (cat# 201-78-15 / serial# (b)(4)).Collar fixation pin 2pk 40mm, quick release (cat# 201-78-82 / serial# (b)(4)).3" drill bit, mod.Hex 2 pack (cat# 201-78-89 / serial# (b)(4)).Stryker kms2212f.M62 90x13/22x1.19mm (cat# 203-96-51 / serial# (b)(4)).As reported by legal brief, on or about (b)(6) 2017, the surgeon implanted the exactech optetrak into the right knee of patient.On or about (b)(6) 2022, the patient underwent revision surgery to remove the optetrak and replaced it with another implant.No other information is available.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, insufficient information.
 
Event or Problem Description
As reported by legal brief, on or about (b)(6) 2017, the surgeon implanted the exactech optetrak into the right knee of patient.On or about (b)(6) 2022, the patient underwent revision surgery to remove the optetrak and replaced it with another implant.No other information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d8, e, g2, h6: clinical code, medical device problem code, component code, investigation findings and investigation conclusion.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 1 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15905067
Report Number1038671-2022-01554
Device Sequence Number5762335
Product Code JWH
UDI-Device Identifier10885862001689
UDI-Public10885862001689
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2018
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 1 9MM
Device Catalogue Number02-012-35-1009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Supplement Date Received by Manufacturer04/17/2026
05/27/2026
Initial Report FDA Received Date12/02/2022
Supplement Report FDA Received Date05/04/2026
06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/28/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale